# SDR SWIA200921183

- Difficulty date: January 9, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 37,506 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT FS 621 LOWER ANGLE CRACKED AT RADIUS AT WL73.0.  REPAIRED PER REO.
